# SDR AALA202008059013

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,459 hours, 13,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 17DEF EMERGENCY LIGHT SIDE WALL ENCLOSURE INOPERATIVE OVERWING EXIT. RE-PINNED CONNECTOR D12464 IAW SWPM 20-61-28.
